Generalized Riesz Sequence Space of Non-Absolute Type and Some Matrix Mapping
Pure and Applied Mathematics Journal
Volume 4, Issue 3, June 2015, Pages: 90-95
Received: Apr. 20, 2015; Accepted: May 4, 2015; Published: May 15, 2015
Views 3279      Downloads 127
Authors
Md. Fazlur Rahman, Department of Mathematics, Eden University College, Dhaka, Bangladesh
A. B. M. Rezaul Karim, Department of Mathematics, Eden University College, Dhaka, Bangladesh
Article Tools
Follow on us
Abstract
Recently several authors defined and studied Riesz sequence space r^q(u, p) of non-absolute type. In this paper for some weight s ≥ 0, we define the generalized Risez sequence space r^q(u, p, s) of non-absolute type and determine its Kothe-Toeplitz dual. We also consider the matrix mapping r^q(u, p, s) to l_∞ and r^q(u, p, s) to c, where l_∞ is the space of all bounded sequences and c is the space of all convergent sequences.
Keywords
Sequence Space, Kothe-Toeplitz Dual, Matrix Mappin
To cite this article
Md. Fazlur Rahman, A. B. M. Rezaul Karim, Generalized Riesz Sequence Space of Non-Absolute Type and Some Matrix Mapping, Pure and Applied Mathematics Journal. Vol. 4, No. 3, 2015, pp. 90-95. doi: 10.11648/j.pamj.20150403.15
References
[1]
C. G. Lascarides and I. J. Maddox, Matrix transformations between some classes of sequences, Proc. Cambridge Philos. Soc., 68(1970), 99-104.
[2]
E. Bulut and O. Cakar, The sequence space and related matrix transformations, communication de la faculatedes sciences d L’universite D’Ankara Tome, 28(1979), 33-44.
[3]
F.M. Khan and M.A. Khan, The sequence space ces(p, s) and related matrix transformations, Research Ser.Mat., 21(1991); 95-104.
[4]
G.M. Petersen, Regular matrix transformations, Mc Graw-Hill publishing Co. Ltd., London-New York-Toronto, Ont., 1966.
[5]
H. Nakano, Modulared sequence spaces, Proc. Japan Acad., 27(1951), 508-512.
[6]
I. J. Maddox, Elements of functional analysis, Cambridge University Press, Cambridge, second edition, 1988.
[7]
I. J. Maddox, Spaces of strongly summable sequences, Quart. J. Math. Oxford Ser., (2),18 (1967), 345-355.
[8]
I.J. Maddox, Paranormed sequence spaces generated by infinite matrices, Proc. Cambridge Philo. Soc., 64(1968), 335-340.
[9]
I. J. Maddox, Continuous and Kothe-Toeplitz dual of certain sequence spaces, Proc.Camb.Phil.Soc., 65(1969), 431-435.
[10]
K. G. Grosse-Erdmann, Matrix transformations between the sequence spaces of Maddox, J. Math.,Aual.appl., 180(1)(1993), 223-238.
[11]
L. N. Mishra, V. N. Mishra and V. Sonavane, Trigonometric approximation of functions belonging to Lipschitz class by matrix operator of conjugate series of Fourier series, Advances in Difference Equations, a Springer Journal,(2013),2013:127.
[12]
L. N. Mishra, V. N. Mishra, K. Khatri, Deepmala, On The Trigonometric approximation of signals belonging to generalized weighted Lipschitz class by matrix operator of conjugate series of its Fourier series, Applied Mathematics and Computation,(Elsevier Journal), Vol.237 (2014) 252-263.
[13]
Mursaleen, Matrix transformations between the new sequence spaces, Houston J. Math., 9(4)(1993),505-509.
[14]
M. L. Mittal, V.N. Mishra, Approximation of signals (functions) belonging to the weighted class by almost matrix summability method of its Fourier series, International J. of Math. Sci. & Engg. Appls. (IJMSEA) Vol. 2 No.IV (2008), 285-294.
[15]
M. Stieglitz and Tietz, Math. Z., 154(1977),1-16.
[16]
N. A. Sheikh and A B H Ganie, “A new paranormed sequence space and some matrix transformations”, Acta Math. Acad. Paedagogicae Nyiregyhaiensis, 28(2012),47-58.
[17]
V.N. Mishra, K. Khatri, L.N. Mishra and Deepmala, Trigonometric approximation of periodic signals belonging to generalized weighted Lipschitz class by Norlund-Euler operator of conjugate series of its Fourier series. Journal of Classical analysis, Vol-5, 2(2014), 91-105.
[18]
V.N. Mishra, H.H. Khan, I.A. Khan, L.N. Mishra, On the degree of approximation of signals of Lipschitz class by almost Riesz mans of its Fourier series, Journal of Classical analysis, Vol-4, Number 1(2014), 79-87.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186